MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 100/905/340-CH
Medical Device Problem Codes Failure to Sense (1559); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer connected the product to an p310 (a parapac) during the pre-use check, but the indicator needle of the airway pressure gauge did not go up.So the customer changed the product to another one, and the indicator needle rose.Thus he suspects there is an anomaly in the product.No patient injury.There is no additional information available for this complaint.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned for investigation.Visual inspection found the device in used condition.The customer stated problem was not duplicated.No device problem was found.The cause of the reported problem could not be determined.The device was returned to the supplier for investigation.The dhr (device history review) will be performed by the supplier.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.

Brand Name
PNEUPAC PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key14580928
Report Number3012307300-2022-10568
Device Sequence Number2097812
Product Code BTL
UDI-Device Identifier15019517160215
UDI-Public15019517160215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/905/340-CH
Device Catalogue Number100/905/340-CH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown